# SDR SWAA2025020483160

- Difficulty date: January 5, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,362 hours, 38,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED STA500D AND STR19L FWD CARGO COMPARTMENT 2024-780148<[01] REPLACED GUSSET AND FASTENER LOCATED STA500D AND STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 174 REV: ? SEE INDIVIDUAL SIGN OFFS BELOW;[02] TASK COMPLETED.  SEE INDIVIDUAL SIGN OFFS BELOW.
